# SDR AALA20000727

- Difficulty date: May 2, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT AT ROW 7 TO ROW 20 INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT STRIP AT ROW 7 TO ROW 20.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
